# SDR AT9900837

- Difficulty date: November 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N845AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47238
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: OL3071PBE
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SECTION FLOOR EMERGENCY PATHWAY LIGHT AND LENS MISSING.  INSTALLED MISSING LIGHT AND LENS IAW MM 33-21-27.
